Boluchevskaya A.V. Approximation of differentials of elliptic systems solutions

http://dx.doi.org/10.15688/jvolsu1.2013.1.3

Boluchеvskaya Anna Vladimirovna

Assistant Teacher, Department of Computer Science and Experimental Mathematics
Volgograd State University
This email address is being protected from spambots. You need JavaScript enabled to view it.
Prospekt Universitetskij, 100, 400062 Volgograd, Russian Federation

 

Abstract. We consider the elliptic system of differential equations and construct piecewise smooth approximation of its solution using precise and approximate values at the triangulation nodes. These piecewise smooth mappings are used to approximate the differential of the solution with an error that does not depend on the level of triangles degeneracy.

    Let be an array of finite sets of points in the domain D ⊂ R2. For every set we consider its triangulation Tm.

     Suppose where dS is a length of the maximum side of a triangle STm.

     Let f : DD*, D*R2 be a mapping such that f(x) = (U(x), V(x)), xD, x= (x1, x2), where U, VC2(D) are the solutions of the elliptic system

a = a(x), b = b(x), c = c(x), d = d(x) ∈ C1(D),  in D.

    For every Tm we construct an approximating mapping fm: DD*, fm(x) = (Um(x), Vm(x)), such that Um, Vm are piecewise smooth functions and

     Suppose dxf is the differential of f at the point xD, Jf (x) is the Jacobian matrix of f at the point x.
    For every STm we construct a mapping Am(x), xS that approximates dxf using functions Um, Vm and coefficients of the elliptic system. We also show that the approximation error

does not depend on the level of the triangle S degeneracy.
     The same results are obtained if we use an approximating mapping fm: D D*, fm(x) = (Um(x), Vm(x)), such that Um, Vm are piecewise smooth functions and

for any pPmδ > 0.

Key words: piecewise smooth approximation, approximation of the differential, triangulation, elliptic system of equations, approximation error.

Creative Commons License
Approximation of differentials of elliptic systems solutions by Boluchevskaya A.V. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in English: Science Journal of Volgograd State University. Mathematics. Physics. №1 (18) 2013 pp. 31-44

Attachments:
Download this file (3_Boluchevskyia.pdf) A.V. Boluchеvskaya
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/162
807 Downloads